Stability and Fairness in Models with a Multiple Membership

Le Breton, Michel, Moreno-Ternero, Juan D., Savvateev, Alexei and Weber, Shlomo (2013) Stability and Fairness in Models with a Multiple Membership. International Journal of Game Theory, 42 (3). pp. 673-694.

This is the latest version of this item.

[img]
Preview
Text
Download (400kB) | Preview
Official URL: http://tse-fr.eu/pub/26754
Item Type: Article
Language: English
Date: August 2013
Refereed: Yes
Subjects: B- ECONOMIE ET FINANCE
Divisions: TSE-R (Toulouse)
Site: UT1
Date Deposited: 09 Jul 2014 17:32
Last Modified: 19 Jul 2018 14:33
OAI ID: oai:tse-fr.eu:26754
URI: http://publications.ut-capitole.fr/id/eprint/15498

Available Versions of this Item

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year